MathSciNet Relay Station
MathSciNet bibliographic data
MR1429278 (97m:47099) 47H19 (49J40)
Konnov, I. V.; Yao, J. C. On the generalized vector variational inequality problem. J. Math. Anal. Appl. 206 (1997), no. 1, 42–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement